# SDR IPXA2021092374182

- Difficulty date: September 23, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 21,646 hours, 13,240 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR ** RED SLIDE WARNING LIGHT ON CREW ENTRY DOOR INOP. DEF SLIDE WARNING LIGHT PER MEL 52-73-01-1 BUZZER VERIFIED OPERATIVE. PLACARDS INSTALLED.PULLED AND RESET CONNECTOR TO AUTONOMOUS STANDBY POWER SUPPLY UNIT (70WN). OPS CK NORMAL PER AMM 52-73-18. THIS CLEARS M757487
